Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hand tremors, cognitive decline, fatigue, weakness. Diagnosed with HIV. Symptoms related to HIV?

Hello, I am concerned about hand tremors, cognitive decline, increased fatigue and weakness in my husband. He was diagnosed in November 2011. Current numbers are 54 with CD4 at 198, down from 324 at previous test. Has been on Atripla since December 2011. Was wondering what might be possible causes or if just directly related to HIV .
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response

Thanks for posting your query.

CD4 count is going down from 394 to 198, and clinical condition also shows Central nervous system involvement when he was on ART, Atripla indicates that he is proceeding towards clinical and immunological failure.

It is better to have ART Resistance test and according to the outcome we have to select the suitable ART then he will become alright.
You immediately approach a specialist in HIV or infectious disease, they will help in this regard. The he will be alright.

Get him well soon.

Dr S.Murugan

Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor